Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Delayed periods. Using pregnacare conception. Luteal phase 12 days. Post ovulation temp high. Side effect of pregnacare?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
Hello!I am 14 DPO after using pregnacare conception, while my usual luteal phase is 12 days.My post ovulation temperatures are still high but I had a BFN today.How long should I wait before I take a test again?Could a late period just be a side effect of the pregnacare?
Posted Fri, 28 Jun 2013 in Pregnancy
 
 
Answered by Dr. Monika Choudhary 1 hour later
Hello,
Thanks for posting your query.
Pregnacare conception provides a carefully balanced formulation of micronutrients that support pregnancy & good reproductive health.
It will not delay your period.
There are so many causes responsible for delayed period like stress, anxiety & pregnancy.
First pregnancy test sometimes remains negative due to delayed ovulation.
You should wait for 4-5 days & then should undergo second pregnancy test.
I hope your query has been answered. I will be available for your further queries.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Delayed periods. Using pregnacare conception. Luteal phase 12 days. Post ovulation temp high. Side effect of pregnacare? 13 hours later
Thank you for your answer!Apparently,ovulation did not happen on day 13, as fertilityfriend showed, but on day 15, which I thought happened.So,period came today,12 days after ovulation.

So, as I have the right to ask one more question, what do you think about making my luteal phase longer by using progesterone supplements(i.e. utrogestan) after the ovulation?

Thanks again
 
 
Answered by Dr. Monika Choudhary 8 hours later
Hi,
Welcome back.
By making luteal phase longer does not mean that you are increasing chances of conception.
Maximum chances of conception are during fertile period means 3 days before & 2 days after ovulation.
However if you want to post-pone your period then you can use progesterone supplements just 8-10 days before your expected date.
I hope your query has been answered.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor